# SDR AALA202206097304

- Difficulty date: June 6, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 78,002 hours, 10,081 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L DOOR LOCK/LATCH DOES NOT LATCH/LOCK/STICKS/DOES NOT SECURE. REMOVED AND REPLACED 2F-1L LAVATORY DOOR ASSEMBLY WITH A SERVICEABLE UNIT PER AMM 25-41-10.
